English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Tamagawazahlen und die Poincaréreihen affiner Weylgruppen

Kaiser, C., & Riedel, J.-E. (2000). Tamagawazahlen und die Poincaréreihen affiner Weylgruppen. Journal für die Reine und Angewandte Mathematik, 519, 31-39. doi:10.1515/crll.2000.015.

Item is

Basic

show hide
Genre: Journal Article
Other : Tamagawa numbers and the Poincaré series of affine Weyl groups

Files

show Files

Locators

show
hide
Locator:
https://doi.org/10.1515/crll.2000.015 (Publisher version)
Description:
-
OA-Status:
Not specified

Creators

show
hide
 Creators:
Kaiser, Christian1, Author           
Riedel, J.-E.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): deu - German
 Dates: 2000
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: DOI: 10.1515/crll.2000.015
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal für die Reine und Angewandte Mathematik
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: De Gruyter
Pages: - Volume / Issue: 519 Sequence Number: - Start / End Page: 31 - 39 Identifier: -